Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had high LH, had intercourse. Why do I have cramping, lower back pain? Was I pregnant?

Hi I am trying to concieve ans my question is...well to start my last menstraul cycle started May 30th and ended June 4th. Per the app My Days on my phone I wasn t due for my next menstraul cycle until the 3rd of July. I was using the Clearblue ovulation test. June 13th I got a high LH surge and that same day I had intercourse. from that day until the 26th I had cramping primarily on my right side but would occasionally switch to left side. I would have lower back pains sometimes just on the right that would shoot down my hip and thigh, as well as headaches just about every day. June 26 I started spotting for one day then the next day the 27th it started to become heavier like my period, later that day I started seening blood clots. I am still having the bleeding and clotting and I still feel cramping and a pulling feeling on my right side today the 28th did I miscarry? could I possibly be pregnant and the clots are just tissue? or was I never pregnant even with those symtoms? It s reall bothering me. can you give me any insight as to what is going on?
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016
Welcome to HCM.
As you got high LH surge on June 13th,detected by Ovulation kit and did sexual intercourse on that day. So probability of pregnancy was high.
But you got heavier bleeding from June 27th with cramp right side. It is due to early implantation bleeding or miscarriage.
You do a USG scan of lower abdomen to check placental bits or any remnants and whether D& C needed or not. Always consult with your doctor.
Maintain personal hygiene to avoid further infection.
Be well.
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor